Alert archive / California / High Wind Warnings in 2017

High Wind Warning 8, NWS Los Angeles, CA

April 24, 2017Santa Barbara County, California

NWS Los Angeles, CA issued this high wind warning at Apr 24, 2017, 6:00 PM PDT for Santa Barbara County, California. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 24, 2017, 6:00 PM PDT (01:00 UTC)
Expired
Apr 25, 2017, 3:00 AM PDT
In force
9 hr
Issued by
NWS Los Angeles, CA

County Santa Barbara County, CA

The radar

The Vandenberg AFB radar (KVBX), 47 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Vandenberg AFB, CA (KVBG), launched 00:00Z, 1.0 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Vandenberg AFB, CA at 00:00Z on 2017-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Vandenberg AFB, CA at 00:00Z on 2017-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -72 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1275 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-72 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

515 
WWUS76 KLOX 250100
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
600 PM PDT Mon Apr 24 2017

...Gusty northwest to north winds across portions of southwestern
California through early Wednesday morning...

.A tight surface pressure gradient will generate gusty northwest
to north winds through the next few days across much of
southwestern California. Areas affected include the southwestern
California mountains, the northwest portion of the Antelope
Valley, the Central Coast, and below and through the passes and
canyons of southern Santa Barbara County where wind gusts between
40 and 55 mph will be common. There is the potential for even
stronger and more widespread northerly winds from Tuesday night
through Friday, with possible damaging wind gusts over 60 mph in
the mountains.

CAZ549-550-250500-
/O.NEW.KLOX.HW.W.0008.170425T0100Z-170425T1000Z/
San Miguel and Santa Rosa Islands-Santa Cruz and Anacapa Islands-
600 PM PDT Mon Apr 24 2017

...HIGH WIND WARNING IN EFFECT UNTIL 3 AM PDT TUESDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
High Wind Warning for the Channel Islands. This warning is in 
effect until 3 AM PDT Tuesday.

* WINDS AND TIMING...Northwest to north winds 30 to 45 mph with gusts
  to 60 mph will continue across the Channel Islands through late
  tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means that damaging high winds of 58 mph or
greater are likely or imminent. Secure all loose outdoor
furniture in advance of the onset of strong winds. Monitor the
latest forecasts on NOAA Weather Radio or your favorite media
source.

&&

$$

CAZ039-052-250500-
/O.CON.KLOX.WI.Y.0039.000000T0000Z-170426T1000Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
600 PM PDT Mon Apr 24 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS AND TIMING...Areas of northwest to north winds 20 to 35
  mph with gusts between 45 and 55 mph. The strongest winds will
  be below and through passes and canyons, especially during the 
  late afternoon and nighttime hours. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. This includes Highways 101, 154, 
  and 192 as well as the Gaviota and San Marcos Passes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ034-035-250500-
/O.CON.KLOX.WI.Y.0040.000000T0000Z-170425T1000Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, San Simeon, Santa Maria, Lompoc, and Vandenberg
600 PM PDT Mon Apr 24 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY...

* WINDS and TIMING...Northwest winds 15 to 30 mph with gusts up to
  45 mph. Strongest this afternoon and evening. 

* IMPACTS....Gusty winds will make driving difficult, especially 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ053-054-059-250500-
/O.CON.KLOX.WI.Y.0040.000000T0000Z-170426T1000Z/
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Antelope Valley-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, Sandberg, Lancaster, and Palmdale
600 PM PDT Mon Apr 24 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS...Areas of northwest to north winds 20 to 35 mph with 
  gusts between 45 and 55 mph. The strongest winds will be 
  through the Interstate 5 corridor. In the Antelope Valley, the 
  strongest winds will be in the northwest portion of the 
  valley. Winds will be strongest during the night and morning 
  hours. 

* IMPACTS....Gusty winds will make driving difficult, especially 
  for high profile vehicles along Interstate 5 and Highway 14. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

Hall
2 follow-up statements
570 
WWUS76 KLOX 250449
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
949 PM PDT Mon Apr 24 2017

...Gusty northwest to north winds across portions of southwestern
California through early Wednesday morning...

.A tight surface pressure gradient will generate gusty northwest
to north winds through the next few days across much of
southwestern California. There is the potential for even stronger
and more widespread northerly winds from Tuesday night through 
Friday, with possible damaging wind gusts over 60 mph in the 
mountains.

CAZ034-035-250600-
/O.CAN.KLOX.WI.Y.0040.000000T0000Z-170425T1000Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, San Simeon, Santa Maria, Lompoc, and Vandenberg
949 PM PDT Mon Apr 24 2017

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Los Angeles/Oxnard has cancelled
the Wind Advisory. 

Winds have diminished this evening and the advisory has been
cancelled. Local gusts to 35 mph are possible closer to the coast.

$$

CAZ053-054-251000-
/O.UPG.KLOX.WI.Y.0040.000000T0000Z-170426T1000Z/
/O.EXB.KLOX.WI.Y.0039.170425T1000Z-170426T1000Z/
/O.EXA.KLOX.HW.W.0008.000000T0000Z-170425T1000Z/
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, and Sandberg
949 PM PDT Mon Apr 24 2017

...HIGH WIND WARNING IN EFFECT UNTIL 3 AM PDT TUESDAY...
...WIND ADVISORY IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT
WEDNESDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
High Wind Warning for the Los Angeles and Ventura County
Mountains. This warning is in effect until 3 AM PDT Tuesday. A 
Wind Advisory is now in effect from 3 AM Tuesday to 3 AM PDT 
Wednesday.

* WINDS...Areas of northwest to north winds will increase to 25 to
  40 mph with gusts to 60 mph tonight, then decrease to 20 to 35
  mph with gusts between 45 and 55 mph. The strongest winds will
  be through the Interstate 5 corridor.

* IMPACTS....Gusty winds will make driving difficult, especially 
  for high profile vehicles along Interstate 5 and Highway 14. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means that damaging high winds of 58 mph or
greater are likely or imminent. Secure all loose outdoor
furniture in advance of the onset of strong winds. Monitor the
latest forecasts on NOAA Weather Radio or your favorite media
source.

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ549-550-251000-
/O.CON.KLOX.HW.W.0008.000000T0000Z-170425T1000Z/
San Miguel and Santa Rosa Islands-Santa Cruz and Anacapa Islands-
949 PM PDT Mon Apr 24 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY...

* WINDS AND TIMING...Northwest to north winds 30 to 45 mph with 
  gusts to 60 mph will continue across the Channel Islands 
  through late tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means that damaging high winds of 58 mph or
greater are likely or imminent. Secure all loose outdoor
furniture in advance of the onset of strong winds. Monitor the
latest forecasts on NOAA Weather Radio or your favorite media
source.

&&

$$

CAZ088-251000-
/O.EXB.KLOX.WI.Y.0039.000000T0000Z-170426T0400Z/
Santa Clarita Valley-
Including the cities of Santa Clarita, Newhall, and Valencia
949 PM PDT Mon Apr 24 2017

...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT TUESDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory for the Santa Clarita Valley. This advisory is in 
effect until 9 PM PDT Tuesday.

* WINDS AND TIMING...Areas of northwest to north winds will
  increase to 15 to 30 mph with gusts between 40 and 45 mph. The
  strongest winds will be below and through passes and canyons,
  especially during the nighttime and early morning hours. 

* IMPACTS...Gusty winds will make driving difficult, especially
  for high profile vehicles. This includes Highways 14 and 126 and
  Interstate 5.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ087-251000-
/O.EXB.KLOX.WI.Y.0039.000000T0000Z-170426T0400Z/
Catalina and Santa Barbara Islands-
Including the city of Avalon
949 PM PDT Mon Apr 24 2017

...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT TUESDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory for Catalina and Santa Barbara Islands. This
advisory is in effect until 9 PM PDT Tuesday.

* WINDS AND TIMING...Areas of northwest to north winds 20 to 35
  mph with gusts up to 45 mph. The strongest winds will be in the
  hills and interior portions of the island.

* IMPACTS...Gusty winds could down tree limbs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ059-251000-
/O.CON.KLOX.WI.Y.0040.000000T0000Z-170426T1000Z/
Antelope Valley-
Including the cities of Lancaster and Palmdale
949 PM PDT Mon Apr 24 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS...Areas of northwest to north winds 20 to 35 mph with
  gusts between 45 and 55 mph. The strongest winds will be in the
  northwest portion of the valley. Winds will be strongest during
  the night and morning hours. 

* IMPACTS....Gusty winds will make driving difficult, especially
  for high profile vehicles along Highway 14 and 138. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ039-052-251000-
/O.CON.KLOX.WI.Y.0039.000000T0000Z-170426T1000Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
949 PM PDT Mon Apr 24 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS AND TIMING...Areas of northwest to north winds 20 to 35 
  mph with gusts between 45 and 55 mph. The strongest winds will 
  be below and through passes and canyons, especially during the 
  late afternoon and nighttime hours. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. This includes Highways 101, 154, 
  and 192 as well as the Gaviota and San Marcos Passes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

Hall
578 
WWUS76 KLOX 250952
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
252 AM PDT Tue Apr 25 2017

...Gusty northwest to north winds across portions of southwestern
California through early Wednesday morning...

.Weak frontal systems passing to the north will continue to 
generate gusty northwest to north winds through much of this week 
to Southwest California.

CAZ053-054-251800-
/O.EXP.KLOX.HW.W.0008.000000T0000Z-170425T1000Z/
/O.EXT.KLOX.WI.Y.0039.170425T1000Z-170427T1600Z/
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, and Sandberg
252 AM PDT Tue Apr 25 2017

...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THURSDAY...

* WINDS...Areas of north winds will decrease to 20 to 35 mph with
gusts between 45 and 55 mph. The strongest winds will be 
through the Interstate 5 corridor. 

* IMPACTS....Gusty winds will make driving difficult, especially 
  for high profile vehicles along Interstate 5 and Highway 14. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ549-550-251100-
/O.EXP.KLOX.HW.W.0008.000000T0000Z-170425T1000Z/
San Miguel and Santa Rosa Islands-Santa Cruz and Anacapa Islands-
252 AM PDT Tue Apr 25 2017

...HIGH WIND WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING...

Gusty west to northwest winds 15 to 30 mph will continue with
gusts to 45 mph through much of this week, but should remain below
high wind warning levels.

$$

CAZ034-035-251800-
/O.EXB.KLOX.WI.Y.0039.170425T1900Z-170426T0400Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, 
Cambria, San Simeon, Santa Maria, Lompoc, and Vandenberg
252 AM PDT Tue Apr 25 2017

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS
EVENING...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory, which is in effect from noon today to 9 PM PDT
this evening. 

* WINDS and TIMING...Northwest winds 15 to 30 mph with gusts up to
  45 mph. Strongest this afternoon and evening. 

* IMPACTS....Gusty winds will make driving difficult, especially
  for high profile vehicles across Highways 1...101 as well as 
  highway 246 near Lompoc.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ039-052-251800-
/O.EXT.KLOX.WI.Y.0039.000000T0000Z-170426T1600Z/
Santa Barbara County South Coast-Santa Barbara County Mountains-
Including the cities of Santa Barbara, Montecito, Carpinteria, 
San Marcos Pass, San Rafael Wilderness Area, 
and Dick Smith Wilderness Area
252 AM PDT Tue Apr 25 2017

...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PDT WEDNESDAY...

* WINDS AND TIMING...Areas of northwest to north winds 20 to 35
  mph with gusts between 45 and 55 mph. The strongest winds will
  be below and through passes and canyons, especially during the
  late afternoon and nighttime hours. Wind advisories will likely
  need to be extended into late this week. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. This includes Highways 101, 154, 
  and 192 as well as the Gaviota and San Marcos Passes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ088-251800-
/O.EXT.KLOX.WI.Y.0039.000000T0000Z-170426T1600Z/
Santa Clarita Valley-
Including the cities of Santa Clarita, Newhall, and Valencia
252 AM PDT Tue Apr 25 2017

...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PDT WEDNESDAY...

* WINDS AND TIMING...Areas of northwest to north winds will
  increase to 15 to 30 mph with gusts between 40 and 45 mph. The
  strongest winds will be below and through passes and canyons,
  especially during the nighttime and early morning hours. Wind
  advisories will likely need to be extended into late this week.

* IMPACTS...Gusty winds will make driving difficult, especially 
  for high profile vehicles. This includes Highways 14 and 126 
  and Interstate 5. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ087-251800-
/O.EXT.KLOX.WI.Y.0039.000000T0000Z-170426T1000Z/
Catalina and Santa Barbara Islands-
Including the city of Avalon
252 AM PDT Tue Apr 25 2017

...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS AND TIMING...Areas of northwest to north winds 20 to 35
  mph with gusts up to 45 mph. The strongest winds will be in the
  hills and interior portions of the island. Winds should weaken
  some and become north to northeast Wednesday morning.

* IMPACTS...Gusty winds could down tree limbs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ059-251800-
/O.CON.KLOX.WI.Y.0040.000000T0000Z-170426T1000Z/
Antelope Valley-
Including the cities of Lancaster and Palmdale
252 AM PDT Tue Apr 25 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS...Areas of northwest to north winds 20 to 35 mph with 
  gusts between 45 and 55 mph. The strongest winds will be in 
  the northwest portion of the valley. Winds will be strongest 
  during the night and morning hours. 

* IMPACTS....Gusty winds will make driving difficult, especially 
  for high profile vehicles along Highway 14 and 138. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAK

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Apr 24, 1:25 PM PDT, 4 hours 35 minutes earlier.

Area forecast discussion, Apr 24, 1:25 PM PDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
125 PM PDT Mon Apr 24 2017

.SYNOPSIS...
Persistent north to south pressure gradients will keep breezy to
locally windy conditions across much of the region through at
least Thursday. Temperatures will be above normal in most areas
Tuesday through Friday, then well above normal over the weekend.

&&

.SHORT TERM...(TDY-THU)

Primary weather concern this week is the northwest winds, which is
not atypical for this time of year. A series of weather systems
will carve out a trough over the great basin which will maintain
and, at times, strengthen the northwest flow aloft and provide a
boost to the resulting surface winds. Expect wind advisories to be
going all week this week, with a slight decrease in wind speeds
Wednesday as brief upper level ridging develops in between
troughs. Temps will remain above normal, warming a couple degrees
each day through mid week. Southern SB county will be the most
above normal due to the daily sundowner winds there. Areas that
will be most affected by the winds and will see the lion's share
of the advisory level winds will be the Central Coast, southern SB
County, the I5 corridor, and the Antelope Valley. Though other
areas will be breezy as well.

Marine lyr clouds will probably be the trickiest part of the
forecast as northwest flow always makes this difficult due to
mixing and downsloping off the mountains. Tonight clouds should
mainly be confined to the Central Coast and interior areas
bordering Kern County. Overall coverage should decrease as we move
through the week as onshore gradients weaken.

.LONG TERM...(FRI-MON)

Little change on Friday with continued northwest flow, minimal
marine lyr, and temps a few degrees above norms. Saturday has the
potential for a big warmup as the GFS has been going back and
forth between weak and moderate offshore flow. Today's solution
was moderate as it's shifting more energy from the great basin
trof west, providing better upper level support for Santa Ana
winds. The EC was similar, though not quite as robust. Opted to
not change the weekend forecast for now given the inconsistent run
to run solutions, but if today's GFS was correct highs for
LA/Ventura coast/valleys (especially the coast) would need a
significant boost. Will monitor this over the next few days.
Otherwise, the ridge will build over the weekend as the trough
exits to the east. This will keep temps inland well above normal
but weakening offshore flow should bring temps down at the coast
(but still above normal).

&&

.AVIATION...24/1545Z...

At 1545Z, the marine inversion at KLAX was based at 1700 feet. The
top of the inversion was 3700 feet with a temperature of 13
degrees Celsius.

Overall, moderate confidence in 18Z TAF package. For sites north
of Point Conception, high confidence in VFR conditions through
this evening. For tonight, low confidence in return of MVFR CIGs
as there is a 50% chance that conditions will remain VFR. For
coastal/valley sites south of Point Conception, there is a 40%
chance of MVFR CIGs 18Z-22Z from KOXR southward. For tonight,
moderate confidence in VFR conditions prevailing.

Gusty west to northwest winds will continue across the area.
LLWS and turbulence will be issues at KSBA and possibly KVNY and
KBUR overnight.

KLAX...moderate confidence in 18Z TAF. There is a 20% chance of
MVFR CIGs 18Z-22Z. High confidence in VFR conditions tonight.

KBUR...high confidence in 18Z TAF. There is a 15% chance of MVFR
CIGs 18Z-22Z. There is a 30% chance of LLWS/turbulence after 10Z.

&&

.MARINE...24/100 PM...

For the Outer Waters, high confidence in current forecast. Strong
northwest winds are anticipated to continue through the week.
Currently, a Gale Warning is in effect through late Tuesday night.
There is a 70% chance that Gale force winds will likely continue
through Friday.

For the Inner Waters, moderate to high confidence in current
forecast. Strong Small Craft Advisory (SCA) level winds are
expected each afternoon/evening through Friday with a 30% chance
of Gale force winds developing.

Due to strong winds throughout the waters, seas will be very
choppy this week, making for hazardous boating conditions through
the week.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory in effect until 10 PM PDT this evening for
      zones 34-35-40-41-87. (See LAXCFWLOX).
     Wind Advisory in effect until 3 AM PDT Tuesday for zones
      34-35. (See LAXNPWLOX).
     Wind Advisory in effect until 3 AM PDT Wednesday for zones
      39-52>54-59. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 3 AM PDT Wednesday for
      zones 645-650-655. (See LAXMWWLOX).
     Gale Warning in effect until 3 AM PDT Wednesday for zones
      670-673-676. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK...(THU-MON)
Very gusty north to northwest winds are expected across southern
Santa Barbara County, the Central Coast, the I-5 corridor, and
the Antelope Valley. Advisory level winds expected at times and
possibly exceeding warning levels, especially in the I-5 corridor
and southern SB County Thursday through early Friday. Gusty
northeast winds possible Saturday with temps well above normal.

&&

PUBLIC...MW
AVIATION...RAT
MARINE...RAT
SYNOPSIS...Laber

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 2:37 AM PDTGale WarningLOX24 hr

Nearby

High Wind Warnings in California, 2017Every high wind warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.